# SDR CA140701008

- Difficulty date: June 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT642A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) CUSTOMER REPORTED AN IFSD OF THE LT ENGINE DURING CLIMB THROUGH 3500FT, INITIAL REPORT IS THAT THE ENGINE MADE A LOUD NOISE, FOLLOWED BY A VERY SHORT SPIKE IN FUEL FLOW, WF, AND SUDDEN DROP IN TORQUE, TQ, AND COMPRESSOR SPED, NG. THE ITT INCREASED TO A MAX OF 865 DEGREE C AND WAS ABOVE 800 DEGREE C FOR APPROXIMATELY 9 SECONDS.  CUSTOMER HAS REPORTED THAT THERE IS NO RESTRICTION IN THE PROPELLER AND THE COMPRESSOR ROTATION SEEMS NORMAL.  CUSTOMER HAS CONDUCTED A BOROSCOPE FROM A SINGLE NOZZLE POINT WITH NO EVIDENCE OF CT FAILURE.  THERE IS NO OBVIOUS SIGNS OF DAMAGE, EXTERNAL, TO THE ENGINE AT THIS POINT. TROUBLESHOOTING IS ONGOING.
